I've recently stopped taking effexor, 8 days ago, I am suffering physically with w/d symptoms, but mentally I feel more alert, alive and happier, however there is no sign of my libido returning ! I just wondered how long it will take to feel normal again ?
I've taken SSRI's in the past and they switched my libido off, but it returned immediatley on stopping. Effexor being an SNRI may be different.
I use to take efexor xr a couple of yrs ago and my libido was high due to feeling way better... But then I took myself off them being a high dose and felt fine... only thing is over the past couple of yrs my drive has gone and I dont get wet anymore (sorry for the over-share) But I look back now and see it was due to my depression coming back. I just got back on them now and hope it all comes back.
If you feel your sex drive going rethink if your ready to come off them and exercise, its amazing how good you feel after a hard session , if not chase your kids around the house, listen to them laugh, dance, be silly and smile< even a forced smile make someone smile back.( Then laugh cos they fell for the fake smile :P)
As for sex, play chasey around the house first, the tickle game is good as it releases hormones from laughter.
I have been om Effexor now for about a year and is steadily going off it now.
I have changed from a "Frozen Fish" into a "Warm blooded rabbit" in no time.
Effexor really screwed up my libido and now that I'm busy leaving it my libido is abnormally high.... which is also a problem..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.